Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 4, Pages 193-197
http://dx.doi.org/10.1155/S0161171201005804

On S3-equivariant homology

Department of Mathematics, University of South Florida, 4202 East Fowler Avenue, PHY 114, Tampa 33620, FL, USA

Received 12 September 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohamed Elhamdadi, “On -equivariant homology,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 4, pp. 193-197, 2001. https://doi.org/10.1155/S0161171201005804.